# SDR CALA2013072990027

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 91,930 hours, 14,552 cycles
- Engine: Pwa PW4060
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Condition: Faulty
- Location: Turbine Cooling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG PIMU FAULT MESSAGES EEC CHANNEL A FAULT CAT 2, EEC CHANNEL A TCC FD-BK FAIL, EEC CHANNEL B FAULT CAT 2 AND EEC CHANNEL  B TCC FD-BK FAIL FOUND.  REPLACED NR 2 ENG TURBINE CASE COOLING AIR VALVE ACTUATOR IAW AMM.  PERFORMED PARTIAL RIG.
